Dipo Aldila
Dipo Aldila
Email yang diverifikasi di sci.ui.ac.id
Judul
Dikutip oleh
Dikutip oleh
Tahun
An optimal control problem arising from a dengue disease transmission model
D Aldila, T Götz, E Soewono
Mathematical biosciences 242 (1), 9-16, 2013
772013
Mathematical model of temephos resistance in Aedes aegypti mosquito population
D Aldila, N Nuraini, E Soewono, AK Supriatna
AIP Conference Proceedings 1589 (1), 460-463, 2014
162014
Optimal control problem in preventing of swine flu disease transmission
D Aldila, N Nuraini, E Soewono
Applied Mathematical Sciences 8 (71), 3501-3512, 2014
152014
Analyzing the MERS disease control strategy through an optimal control problem
D Aldila, H Padma, K Khotimah, B Desjwiandra, H Tasman
International Journal of Applied Mathematics and Computer Science 28 (1 …, 2018
132018
Optimal control problem of treatment for obesity in a closed population
D Aldila, N Rarasati, N Nuraini, E Soewono
International Journal of Mathematics and Mathematical Sciences 2014, 2014
132014
Understanding dengue control for short-and long-term intervention with a mathematical model approach
A Bustamam, D Aldila, A Yuwanda
Journal of Applied Mathematics 2018, 2018
112018
On the analysis of effectiveness in mass application of mosquito repellent for dengue disease prevention
D Aldila, E Soewono, N Nuraini
AIP Conference Proceedings 1450 (1), 103-109, 2012
102012
Learning the seasonality of disease incidences from empirical data
KP Wijaya, D Aldila, LE Schäfer
Ecological Complexity 38, 83-97, 2019
82019
Mathematical model in controlling dengue transmission with sterile mosquito strategies
D Aldila, N Nuraini, E Soewono
AIP Conference Proceedings 1677 (1), 030002, 2015
82015
Assessing the effect of extrinsic incubation period (EIP) prolongation in controlling dengue transmission with Wolbachia-infected mosquito intervention
YE Putri, S Rozi, H Tasman, D Aldila
AIP Conference Proceedings 1825 (1), 020019, 2017
72017
A mathematical study on the spread of COVID-19 considering social distancing and rapid assessment: The case of Jakarta, Indonesia
D Aldila, SHA Khoshnaw, E Safitri, YR Anwar, ARQ Bakry, BM Samiadji, ...
Chaos, Solitons & Fractals 139, 110042, 2020
62020
A Population Dynamics Model of Mosquito-Borne Disease Transmission, Focusing on Mosquitoes’ Biased Distribution and Mosquito Repellent Use
D Aldila, H Seno
Bulletin of Mathematical Biology 81 (12), 4977-5008, 2019
62019
A Mathematical Model Of Dengue-Chikungunya Co-Infection In A Closed Population
D Aldila, MR Agustin
Journal of Physics: Conference Series 974 (1), 012001, 2018
62018
Mathematical model for the spread of extreme ideology
D Aldila, N Nuraini, E Soewono
AIP Conference Proceedings 1651 (1), 33-39, 2015
62015
One-prey two-predator model with prey harvesting in a food chain interaction
IM Sayekti, M Malik, D Aldila
AIP Conference Proceedings 1862 (1), 030124, 2017
52017
Optimal control in a malaria model: intervention of fumigation and bed nets
BD Handari, F Vitra, R Ahya, D Aldila
Advances in Difference Equations 2019 (1), 497, 2019
42019
A deterministic model of measles with imperfect vaccination and quarantine intervention
D Aldila, D Asrianti
Journal of Physics: Conference Series 1218 (1), 012044, 2019
42019
The implementation of k-means partitioning algorithm in HOPACH clustering method
KR Adzima, A Bustamam, D Aldila
IOP Conference Series: Earth and Environmental Science 243 (1), 012073, 2019
42019
Mathematical model for HIV spreads control program with ART treatment
AD Maimunah
J. Phys.: Conf. Ser 974, 012035, 2018
42018
AN ANALYSIS OF RUMOR SPREADING MODEL WITH CONTRA PRODUCTIVE INTERVENTION
D Aldila, H Padma, H Tasman
International Journal of Pure and Applied Mathematics 112 (3), 519, 2017
42017
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20